# SDR CALA2018020200416

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL FWD. GIRT BAR FITTING AT FRAME 16 HAS CORROSION. ACCOMPLISHED ALL STEPS OF ECRA 5311-01896.
